MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT25018UX
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.There was no evidence of deformation to the stent.The proximal balloon pillow was intact with no evidence that balloon had been pressurized.A kink was visible on the distal shaft proximal to the distal tip.The hypotube was oval and uneven at the detachment site.The distal tip was badly flared.Kinks were visible on the hypotube.Crystallized residue was visible in the inflation lumen.Negative prep did not detect a leak possibly due to the presence of residue in the inflation lumen.The balloon was inflated to nominal pressure with no issues noted and maintained pressure.(b)(4).
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a non-tortuous, non-calcified lesion with 85% stenosis in the mid circumflex artery.The lesion was pre-dilated.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues.Negative prep was performed with no issues.It is reported that the stent went into the circumflex with no issues but the balloon would not inflate on the first inflation during stent deployment.The physician removed the stent delivery system to inspect and noted that the contrast was leaking from the catheter proximal to the stent but before the rx portion of the device.There was no resistance observed during delivery or withdrawal of the device from the lesion site and no excessive force was used.During inspection of the device the distal hub of the catheter broke off (outside the patient¿s body).The procedure was completed using another resolute integrity device of the same size.There is no patient injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6867902
Report Number9612164-2017-01271
Device Sequence Number11114706
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Model NumberRSINT25018UX
Device Catalogue NumberRSINT25018UX
Device Lot Number0008531127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1